Was on 20mg 2 days, 40mg 5 days, then 80mg 3 weeks. Had the worst symptoms at reaching 80mg. Severe headaches, eye pain, pupil dilation, extreme dizziness, sweats then freezing cold. Then became very agitated. Fast talking. Have had no Fetzima for 6 days. Had to go to ER for BP 203/117 & pulse rate of 131. Have new BP medicines from cardiologist and BP is reducing 150s/108. Ophthalmologist verified eyes weren't damaged. Still extremely dizzy, headaches, pupil dilation and agitation. When will Fetzima side effects be gone?
No responses have yet been posted. Add your response to this question.
- Fetzima Information for Consumers
- Fetzima Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fetzima (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2015 • 1 answer
Posted 16 Jun 2015 • 5 answers
Posted 8 May 2016 • 2 answers
Posted 3 Jun 2016 • 1 answer
Posted 12 Sep 2017 • 1 answer